m+Medelevator.RU
← Поиск публикаций
Case reports in oncology · 2025

Ribociclib-Induced Hepatitis: A Case Report of Possible Autoimmune Hepatotoxicity.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Leigh Jennifer, Rivera Jordan, Alsulaiman Maryam, Brezden-Masley Christine

Аннотация

BACKGROUND: Hormone receptor-positive breast cancer is the most common subtype, accounting for approximately two-thirds of all breast cancer cases. In the metastatic setting, first-line treatment is comprised of endocrine therapy and a cyclin-dependent kinase 4 and 6 inhibitor. Ribociclib is the most used agent and has the highest risk of hepatotoxicity among the three currently available cyclin-dependent kinase 4 and 6 inhibitors.

CASE PRESENTATION: We present a case of a 59-year-old postmenopausal female with metastatic hormone receptor-positive breast cancer who started treatment with fulvestrant and ribociclib after progression on anastrozole. After the third cycle, she developed grade 3 transaminitis. Ribociclib was held, and after no improvement in 28 days, she was treated with a 6-day course of prednisone 1 mg/kg, with significant improvement in her liver enzymes. Rechallenge with a lower dose of ribociclib (200 mg) was attempted; however, she again developed grade 3 transaminitis. This again required treatment with a short course of corticosteroids. Following normalization of her liver enzymes, she was rechallenged with abemaciclib with no recurrent hepatotoxicity.

CONCLUSION: Ribociclib hepatotoxicity can be successfully treated with withdrawal of the medication and a short course of corticosteroids if liver enzymes do not improve following a 28-day withdrawal, highlighting a potential immune-mediated mechanism. Additionally, rechallenge with another cyclin-dependent kinase 4 and 6 inhibitor is a safe and effective strategy that should be considered.